Alert archive / North Carolina / Tornado Warnings in 2008
Tornado Warning 11, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Apr 5, 2008, 4:58 AM EDT for Beaufort County, Hyde County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2008, 4:58 AM EDT (08:58 UTC)
- Expired
- Apr 5, 2008, 5:34 AM EDT
- In force
- 36 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 93 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 9.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMHX 050859
TORMHX
NCC013-095-050945-
/O.NEW.KMHX.TO.W.0011.080405T0858Z-080405T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
458 AM EDT SAT APR 5 2008
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
NORTHWESTERN HYDE COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 545 AM EDT
* AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
RANSOMVILLE...OR ABOUT 15 MILES EAST OF RIVER ROAD...MOVING EAST AT
35 MPH.
* THE TORNADO WILL BE NEAR...
WINSTEADVILLE...BELHAVEN AND 7 MILES NORTH OF PAMLICO BEACH BY 505
AM EDT...
LEECHVILLE...SLADESVILLE AND 7 MILES NORTH OF GERMANTOWN BY 515 AM
EDT...
SCRANTON AND PONZER BY 520 AM EDT...
ALLIGATOR LAKE BY 535 AM EDT...
FAIRFIELD BY 540 AM EDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3557 7617 3541 7651 3543 7657 3540 7659
3539 7667 3541 7678 3557 7687 3570 7652
3569 7628 3561 7630 3560 7622 3562 7620
TIME...MOT...LOC 0858Z 254DEG 32KT 3548 7669
$$
8
#
#2 follow-up statements
000
WWUS52 KMHX 050915
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
515 AM EDT SAT APR 5 2008
NCC013-050925-
/O.CAN.KMHX.TO.W.0011.000000T0000Z-080405T0945Z/
BEAUFORT NC-
515 AM EDT SAT APR 5 2008
...THE TORNADO WARNING FOR EASTERN BEAUFORT COUNTY IS CANCELLED...
LAT...LON 3557 7617 3541 7651 3543 7657 3551 7660
3552 7658 3551 7650 3556 7648 3562 7660
3566 7661 3570 7652 3569 7628 3561 7630
3561 7619
TIME...MOT...LOC 0915Z 254DEG 35KT 3553 7646
$$
NCC095-050945-
/O.CON.KMHX.TO.W.0011.000000T0000Z-080405T0945Z/
HYDE NC-
515 AM EDT SAT APR 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR
NORTHWESTERN HYDE COUNTY...
AT 512 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SCRANTON...OR
ABOUT 13 MILES NORTHWEST OF SWANQUARTER...MOVING EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
ALLIGATOR LAKE BY 530 AM EDT...
FAIRFIELD BY 535 AM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3557 7617 3541 7651 3543 7657 3551 7660
3552 7658 3551 7650 3556 7648 3562 7660
3566 7661 3570 7652 3569 7628 3561 7630
3561 7619
TIME...MOT...LOC 0915Z 254DEG 35KT 3553 7646
$$
8
#
#000
WWUS52 KMHX 050934
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
535 AM EDT SAT APR 5 2008
NCC095-050945-
/O.CAN.KMHX.TO.W.0011.000000T0000Z-080405T0945Z/
HYDE NC-
535 AM EDT SAT APR 5 2008
...THE TORNADO WARNING FOR NORTHWESTERN HYDE COUNTY IS CANCELLED...
THE HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE
WEATHER...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3557 7617 3541 7651 3543 7657 3551 7660
3552 7658 3551 7650 3556 7648 3562 7660
3566 7661 3570 7652 3569 7628 3561 7630
3561 7619
TIME...MOT...LOC 0935Z 254DEG 35KT 3558 7623
$$
8
#
#What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Apr 5, 4:22 AM EDT, 36 minutes earlier.
Area forecast discussion, Apr 5, 4:22 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
422 AM EDT SAT APR 5 2008
.SYNOPSIS...
A SLOW MOVING FRONTAL SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS
TO THE AREA TODAY AND TONIGHT...AND THEN MOVE OFFSHORE DURING THE
FIRST PART OF SUNDAY. HIGH PRESSURE WILL REBUILD INTO THE AREA
FROM THE NORTH LATER SUNDAY THROUGH EARLY NEXT WEEK...AND THEN MOVE
SLOWLY OFFSHORE THE NORTHEAST COAST WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
COMPLEX FRONTAL SYSTEM WILL BRING WIDESPREAD SHOWERS/TSTMS TO THE
AREA TODAY AND TONIGHT. ONLY MINOR ADJUSTMENTS MADE TO PREVIOUS
FORECAST...MAINLY TO START LIKELY POPS A LITTLE EARLIER AND
CONTINUE LONGER TONIGHT BASED ON LATEST GUIDANCE. GENERALLY HAVE
80-100 POPS EVERYWHERE AT LEAST SOME POINT OF THE DAY...SPREADING
FROM NW TO SE. ALSO BUMPED UP QPF BASED PER HPC AND PWATS NEAR 2
INCHES. WIDESPREAD 1-2 INCHES ANTICIPATED WITH HIGHER AMOUNTS NOT
OUT OF THE QUESTION. HAVE THUS MENTIONED HEAVY RAINFALL POTENTIAL
IN ZONES. SVR THREAT ONGOING...WITH MAIN THREAT EXPECTED TO BE
DAMAGING WIND GUSTS GIVEN MODERATELY STRONG SW LLJ. TEMPS WARM
TODAY IN THE 70S AND ONLY DROPPING TO L-M60S TONIGHT WITH
EXTENSIVE MSTR AND WAVE OF LOW PRES RIDING ENE ALONG FRONTAL
BNDRY. A LITTLE COOLER NRN ZONES ON COOL SIDE OF BNDRY.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
WAVE OF LOW PRES PUSHES OFFSHORE 1ST PART OF SUN DRAGGING COLD
FRONT THRU AREA. HAD TO ADD POPS THRU EARLY SUN AFTN GIVEN 00Z
GUIDANCE. SOME SPOTS MAY THUS REACH THEIR MAXES EARLY...MOSTLY M60S.
PRECIP ENDS BY 18Z AS LOW PUSHES OFFSHORE. GFS STILL SHOWING SOME
LOW QPF WITH POST FRONTAL LOW LVL MOISTURE INCREASING WITH ONSHORE
FLOW SUN NIGHT INTO MON...BUT GIVEN VERY LOW QPF AND DRY NAM HAVE
JUST BUMPED UP SKY COVER AND NOT ADDED POPS JUST YET. SUN NITE AND
MON LOOK COOLEST DURING THIS FORECAST WITH DROPPING THICKNESSES
WITH N/NE FLOW...M-U40S SUN NITE WITH L-M60S MON EXCEPT COOLER NRN
OBX WITH NE FLOW. M-U40S AGAIN MON NITE TO L50S COAST.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
VERY LITTLE CHANGE TO EXTENDED WITH ONGOING WX...RIDGE ALONG EAST COAST
WILL HOLD THROUGH MID-WEEK WITH A GRADUAL WARMING TREND WITH WINDS
VEERING FROM NORTHEAST EARLY IN THE WEEK TO SOUTHEAST THEN SOUTH
BY THURSDAY/FRIDAY. NEXT CHANCE OF RAIN NOT UNTIL LATE FRIDAY WITH
THE APPROACH OF THE NEXT COLD FRONT.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
TRICKY FCST WITH BNDRY IN THE AREA WITH WAVES OF PRECIP EXPECTED TO
CROSS THROUGH SUN MORN. FAIRLY WIDESPREAD SHRA ACTVTY WILL DEVELOP
THIS MORN AND CONT INTO TONIGHT. WENT WITH PREDOMINATE MVFR CIGS AND
VSBYS THROUGH THIS EVENING THEN IFR INLAND WITH BNDRY VERY NEAR AND
POSS SHIFT TO NE TO E WINDS. WENT WITH CB REMARK TO HANDLE
CONVECTION GIVEN UNCERTAINTY WITH TIMING OF CLUSTERS OF HEAVIER
PRECIP WITH POSS THUNDER. PRECIP SHLD END LATER SUN HOWEVER LOWER
CIGS MAY LINGER INTO MON WITH LOW LVLS REMAINING MOIST BELOW STRONG
INVERSION. MAINLY VFR TUE AND WED.
&&
.MARINE...
SW WINDS INCREASING EARLY THIS MORN ALONG THE CST AS GRDNT
TIGHTENS AHEAD OF COLD FRONT. BEST WINDS INIT OVER CNTRL AND NRN
TIER WILL SHIFT TO THE SRN WTRS LATER TODAY. NRN WTRS AND SOUNDS
SHLD SEE PERIOD OF FAIRLY LIGHT WINDS LATER TODAY AND TONIGHT WITH
BNDRY NEAR OR JUST TO THE NW. ONCE FINAL WAVE OF LOW MOVES OFF SUN
AND PUSHES BNDRY S WILL SEE GOOD SURGE OF N/NE WINDS ESPCLY CNTRL
AND N. WILL CONT SCA ALL WTRS EARLY THIS MORN. ALBEMARLE SOUND
SHLD DROP BELOW SCA LVLS SHORTLY AFTER 12Z WITH PAMLICO SOUND
DROPPING BELOW SCA LATER TODAY. WILL CONT SCA FOR CSTL WTRS. SEAS
SHLD INCREASE A BIT SRN WTRS TODAY AS SW WINDS PICK UP. FOR NRN
WTRS COULD BE A LULL IN SCA LATER TODAY OR TONIGHT HOWEVER AS N
WINDS INCREASE SUN SEAS WILL BUILD BACK UP...FOR NOW WILL NOT TRY
AND TIME SCA AND JUST CONT TREND OF EXTENDING THE SCA THROUGH THE
PERIOD. WAVE WATCH CONTS TO SHOW IMPRESSIVE ENE SWELL EARLY NEXT
WEEK. DIDNT GO QUITE AS HIGH AS WW3 BUT DO KEEP SEAS WELL ABOVE 6
FT CNTRL AND NRN WTRS...IF WW3 CLOSE WILL BE DEALING WITH HIGH
SURF CONDITIONS N OF HAT EARLY NEXT WEEK.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR AMZ135.
SMALL CRAFT ADVISORY UNTIL 9 AM EDT THIS MORNING FOR AMZ130.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR AMZ150-152-
154.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY FOR AMZ156-158.
&&
SYNOPSIS...MW
NEAR TERM...MW
SHORT TERM...MW
LONG TERM...MW/HSA
AVIATION...RF
MARINE...RFHazardous weather outlook, Apr 5, 3:47 AM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 347 AM EDT SAT APR 5 2008 NCZ029-044>047-079>081-090>095-098-103-104-060800- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 347 AM EDT SAT APR 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING FRONTAL SYSTEM WILL AFFECT EASTERN NORTH CAROLINA TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH THIS SYSTEM...SOME OF WHICH COULD PRODUCE DAMAGING WIND GUSTS. HEAVY RAINFALL IS ALSO EXPECTED THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 5, 12:53 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1253 AM EDT SAT APR 5 2008 NCZ029-044-079-090-091-050600- DUPLIN-LENOIR-GREENE-MARTIN-PITT- 1253 AM EDT SAT APR 5 2008 ...STRONG THUNDERSTORMS WILL AFFECT PITT...MARTIN...GREENE...LENOIR AND DUPLIN COUNTIES UNTIL 200 AM EDT... AT 1253 AM EDT...THERE WERE STRONG THUNDERSTORMS FROM 33 MILES NORTHWEST OF FARMVILLE TO 33 MILES SOUTHWEST OF LA GRANGE...OR FROM NASHVILLE TO 6 MILES NORTH OF CLINTON...MOVING NORTHEAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LA GRANGE AT 120 AM EDT... WINTERVILLE AT 145 AM EDT...WILLIAMSTON AT 155 AM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE AYDEN AND GREENVILLE. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 5 # #
Special weather statement, Apr 5, 2:51 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 251 AM EDT SAT APR 5 2008 NCZ090-091-050745- DUPLIN-LENOIR- 251 AM EDT SAT APR 5 2008 ...STRONG THUNDERSTORMS WILL AFFECT LENOIR AND DUPLIN COUNTIES UNTIL 345 AM EDT... AT 251 AM EDT...THERE WERE STRONG THUNDERSTORMS FROM 19 MILES NORTHWEST OF WARSAW TO 32 MILES WEST OF WALLACE...OR FROM 12 MILES NORTH OF CLINTON TO 7 MILES NORTHEAST OF ELIZABETHTOWN...MOVING NORTHEAST AT 45 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WARSAW AT 315 AM EDT...WALLACE AT 320 AM EDT...LA GRANGE AT 330 AM EDT... KINSTON AT 345 AM EDT.. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 5 # #
Local storm report, Apr 5, 3:43 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
343 AM EDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG ALBERTSON 35.11N 77.81W
04/05/2008 DUPLIN NC PUBLIC
TREE REPORTED DOWN IN NORTHERN DUPLIN COUNTY NEAR
PLEASANT GROVE AREA.
&&
MWILLISLocal storm report, Apr 5, 4:19 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
419 AM EDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG 2 NW TRENTON 35.08N 77.38W
04/05/2008 JONES NC COUNTY OFFICIAL
TREE BLOWN DOWN ON HIGHWAY 58.
&&
RFLocal storm report, Apr 5, 4:26 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
426 AM EDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG DEEP RUN 35.13N 77.70W
04/05/2008 LENOIR NC COUNTY OFFICIAL
TREES AMD POWER LINES DOWN ON MARK N SMITH ROAD NEAR DEEP
RUN. TREE ALSO DOWN ON CAR.
&&
JELARDOLocal storm report, Apr 5, 4:53 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
453 AM EDT SAT APR 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG JONESTOWN 35.09N 77.66W
04/05/2008 LENOIR NC COUNTY OFFICIAL
TREE REPORTED DOWN ON HOUSE NEAR NOBLES MILL RD.
&&
MWILLISThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:18 AM EDT | Severe Thunderstorm Warning | MHX | Duplin | 27 min |
| Apr 5, 3:37 AM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Lenoir, Pitt | 38 min |
| Apr 5, 4:13 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Jones, Pamlico | 47 min |
| Apr 5, 6:09 AM EDT | Special Marine Warning | MHX | 51 min | |
| Apr 5, 7:24 AM EDT | Special Marine Warning | MHX | 51 min | |
| Apr 5, 3:25 PM EDT | Tornado Warning | MHX | Duplin | 23 min |
| Apr 5, 5:47 PM EDT | Areal Flood Advisory | MHX | Onslow | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.